# SDR ASOA01160

- Difficulty date: September 8, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AC0A
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE EMERGENCY LIGHTS WERE OPERATING INTERMITTENTLY. HALF OF THE SWITCHES WERE IN THE ARM POSITION AND NONE WERE IN THE ON POSITION. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT SWITCH. OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
